# SDR AT0100029

- Difficulty date: November 5, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT BS 421, 8 INCHES ABOVE LONGERON 15L OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 53-05 FIG 111A, 56-20, AND 25-21.
